# SDR C2XA98IA219

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015994003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT SIDE WALL SEAT TRACK CORRODED FROM FRAME 18 TO 34.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW EMB-120 MM 53--01-05.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
